# SDR COMA9860149

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 473052
- Condition: Malfunctioned
- Location: Cargo Compt
- Part time: 10,432 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE MESSAGE ON EICAS.  REPLACED CARGO SMOKE DETECTOR.
